# SDR WX0A070331

- Difficulty date: June 18, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N952MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49673
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 5936832505
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GROUND SPOILER CASTING CRACKED AT FORWARD ACTUATOR MOUNT INBOARD SIDE, ADDRESSED AS REQUIRED.
